# SDR SWAA2019011528289

- Difficulty date: December 5, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 62,726 hours, 36,969 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5020
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 SLAT LOWER SURFACE CRACKED AROUND FASTENER AT ACTUATOR ATTACH POINT.  REPAIRED NR 7 SLAT SKIN IAW SRM.
